# SDR REXA2022012300155

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED. REMOVED UNSERVICEABLE PAX DOOR LOWER SILL ANGLE P/N SH670-31875-7 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01.  CORRECTIVE ACTION: INSTALLED PAX DOOR SILL ANGLE IAW CRJ-900 SRM 51-42-06-001-001-AO1
